Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Radiation interaction between two solid half-spaces

Author: G. Kleinstein
Journal: Quart. Appl. Math. 28 (1971), 527-537
DOI: https://doi.org/10.1090/qam/99771
MathSciNet review: QAM99771
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A solution to the radiation interaction problem between two solid half-spaces is obtained. A Green's function method reduces the problem to the solution of two nonlinear integral equations for the surface temperatures which are solved by utilizing analytical and numerical techniques.

References [Enhancements On Off] (What's this?)

  • [1] J. C. Jaeger, Conduction of heat in a solid with a power law of heat transfer at its surface, Proc. Cambridge Philos. Soc. 46, 634-641 (1950) MR 0037455
  • [2] W. R. Mann and F. Wolf, Heat transfer between solid and gasses under nonlinear boundary conditions, Quart. Appl. Math. 9, 163-184 (1950) MR 0042596
  • [3] H. S. Carslaw and J. C. Jaeger, Conduction of heat in solids, 2nd ed., Clarendon Press, Oxford, 1959 MR 959730
  • [4] J. H. Roberts and W. R. Mann, On a certain nonlinear integral equation of the Volterra type, Pacific J. Math. 1, 431-445 (1951) MR 0044009
  • [5] A. Friedman, Partial differential equations of parabolic type, Prentice--Hall, Englewood Cliffs, N. J., (1964) (especially Chapter 6) MR 0181836
  • [6] A. Friedman, On integral equations of Volterra type, J. Analyse Math. 11, 381-413 (1963) MR 0158232
  • [7] K. Padmavally, On a non-linear integral equation, J. Math. Mech. 7, 533-555 (1958) MR 0103400
  • [8] M. Abramowitz and I. A. Stegun (Editors), Handbook of mathematical functions with formulas, graphs, and mathematical tables, Nat. Bur. Standards Appl. Math. Series, 55, Superintendent of Documents, U. S. Government Printing Office, Washington, D. C., 1964; 3rd printing with corrections, 1965, p. 17 MR 0167642

Additional Information

DOI: https://doi.org/10.1090/qam/99771
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society